MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported that a light adjustable lens had been explanted from the patient.No additional information has been provided at this time.Rxsight's first awareness of this was 8/17/2021.The device history record for the lens was reviewed.No issues were noted.The lens is currently being evaluated.
 
Event or Problem Description
The site reported that a light adjustable lens had been explanted from the patient.No additional information has been provided at this time.Rxsight's first awareness of this was 8/17/2021.
 
Additional Manufacturer Narrative
The site reported that a light adjustable lens had been explanted from the patient.Upon follow-up, the site reported that the light adjustable lens had been exposed to ambient uv light prior to lock in.Rxsight's first awareness of this was 8/17/2021.The explanted lens was returned for evaluation.The lens was cut into multiple fragments.Visual inspection and optical testing of the lens confirmed the presence of an ambient zone, which is indicative of ambient uv light exposure prior to lock in.
 
Event or Problem Description
The site reported that a light adjustable lens had been explanted from the patient.Upon follow-up, the site reported that the light adjustable lens had been exposed to ambient uv light prior to lock in.Rxsight's first awareness of this was 8/17/2021.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12447781
Report Number3012712027-2021-00051
Device Sequence Number11675434
Product Code PZK
UDI-Device Identifier00818806020302
UDI-Public01008188060203021120011317221231
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;